# SDR CALA2025090208339

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N12020
- Make and model: Boeing 787-10
- Aircraft serial: 66989
- Aircraft time: 12,670 hours, 1,572 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV 4L HAS STRONG URIC ACID SMELL.,  FLUSHED LAV 4L WITH VINGER 2 TIMES, OBSERVED OPERATION. NO MORE FOUL IN LAV IAW 787 AMM 38-00
